# SDR CA111116008

- Difficulty date: November 12, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 80,496 hours
- Engine: Ge CF680C2A2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8061896
- Condition: Failed
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER NORMAL ENGINE NR 2 START, NO THROTTLE RESPONSE N1 15 PERCENT, TGT 660 DEGREES, N2 60 PERCENT, FF 0.05.  NR 2 ENGINE, MAIN ENGINE CONTROL (MEC) REPLACED IAW 73-21-01 AND MADE SERVICEABLE.
